Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, am currently on Nitrofurantoin for UTI. I have two

Hi, am currently on Nitrofurantoin for UTI. I have two more doses left. Today, am experiencing pain in my stomach. So, now am afraid to take the next dose. At the same time, I know its important to finish the full course of the antibiotic. What is your recommendation? Thank you.
Fri, 12 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I m currently one dose in of taking nitrofurantoin for a UTI. I m also an occasional medical marijuana user for back pain. Are there any side effects of using both within a few hours of each other? If I smoke marijuana will it inhibit the effectiveness of the antibiotic?

doctor1 MD

Hi, I have CIDP and am taking nitrofurantoin 50mg nightly for 6 mos. for a UTI that seems to be reoccurring. I am not sure if I should remain on it for this period of time although my doctor thinks it is safe. Is there any serious side effects from this frug for someone with a neuromuscular auto immune disease? Sue Richie YYYY@YYYY

doctor1 MD

I have a 5 year old daughter with regular recurring UTI s since June of 2013 Her first UTI was over 2 years ago, and has been off and on ever since, but most intense the past 8-9 months. She is on a profolactive dose of Trimethoprim in between infections. She is also currently taking Teva-Oxybutynin, Acidophilus, Oil of Oregano, and a Cranberry supplement. My 5 year old just took her 3 dose of Nitrofurantoin for this current infection. 30-45 min later she started feeling sick then vomited about everything she had this evening. Her next dose is due at 3am. Should I wake her to take the next dose? This is the 3rd time she is being treated with this antibiotic and the first time she has vomited with it. Thank you for you help! I tried to call the pharmacy, but it is 10pm Sunday evening and they are closed.

Loading Online Doctors....